# SDR WRLA2009194

- Difficulty date: July 21, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CREW DISCOVERED THAT THE EMERGENCY LIGHTING WAS INOPERATIVE.  REPLACED EMERGENCY LIGHTING BATTERY CHARGER.
